Get the lowest prices on generic medications.
Private and secure
Your privacy is always protected and your information is secure.
Prescriptions made easy
We work with your doctor or local pharmacist to take care of transfers, refill requests, and more.
This medication is a combination of aspirin and caffeine. It is used to treat minor aches and pains due to various conditions such as headache, toothache, menstrual cramps, or muscle aches.
Aspirin is known as a salicylate and a nonsteroidal anti-inflammatory drug (NSAID). It relieves pain and decreases swelling. Caffeine may help increase the effects of aspirin on pain.
If you are taking the over-the-counter product to self-treat, read and follow all directions on the product package before taking this medication. If you have any questions, consult your pharmacist. If your doctor has prescribed this medication, take it as directed.
Take this medication by mouth as directed by your doctor, usually every 6 hours. If you have stomach upset while taking this medication, take it with food or milk. Take this medication with a full glass of water (8 ounces/240 milliliters) unless your doctor directs you otherwise. Do not lie down for at least 10 minutes after taking this medication.
If you are using the powder packets, dissolve the powder on tongue and follow with a full glass of water.
The dosage is based on your medical condition and response to treatment. Do not increase your dose or use this drug more often or for longer than directed. Your condition will not improve any faster, and your risk of side effects will increase. Use the smallest effective dose.
This medication contains caffeine. Avoid drinking large amounts of beverages containing caffeine (coffee, tea, colas), eating large amounts of chocolate, or taking nonprescription products that contain caffeine.
If you are taking this medication for self-treatment of headache, get medical help right away if you also have slurred speech, weakness on one side of the body, or sudden vision changes. Before using this drug, consult a doctor or pharmacist if you have headaches caused by head injury, coughing, or bending, or if you have a headache with fever, stiff neck, and vomiting that is severe or does not go away.
If you are taking this medication "as needed" (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the pain has worsened, the medicine may not work as well.
You should not take this medication for self-treatment of pain for longer than 10 days. You should not use this drug to self-treat a fever that lasts longer than 3 days. In these cases, consult a doctor because you may have a more serious condition. Tell your doctor promptly if you develop ringing in the ears or difficulty hearing.
If your condition lasts or gets worse (such as new or unusual symptoms, redness/swelling of the painful area, pain/fever that does not go away or gets worse) or if you think you may have a serious medical problem, get medical help right away.
Nausea, vomiting, stomach upset, heartburn, trouble sleeping, or increased urination may occur. If any of these effects last or get worse, tell your doctor or pharmacist promptly.
If your doctor has directed you to use this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor right away if you have any serious side effects, including: mental/mood changes (such as nervousness, agitation), shaking (tremor), fast/pounding/irregular heartbeat, hearing changes (such as ringing in the ears, difficulty hearing), easy bleeding/bruising, unusual tiredness, signs of kidney problems (such as change in the amount of urine), nausea/vomiting that is severe or doesn't go away, yellowing eyes/skin, dark urine.
This drug may rarely cause serious bleeding from the stomach/intestine or other areas of the body. If you notice any of the following rare but very serious side effects, get medical help right away: black/tarry stools, stomach/abdominal pain that is severe or doesn't go away, vomit that looks like coffee grounds, trouble speaking, weakness on one side of the body, sudden vision changes or severe headache.
A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.
In the US - Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch.
In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.
Before taking this product, tell your doctor or pharmacist if you are allergic to caffeine, or aspirin; or to other nonsteroidal anti-inflammatory drugs-NSAIDs (such as ibuprofen, naproxen, celecoxib); or to other salicylates (such as choline salicylate); or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.
Before using this medication, tell your doctor or pharmacist your medical history, especially of: stomach problems (such as ulcers, heartburn, stomach pain), aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs), growths in the nose (nasal polyps), bleeding/blood clotting problems (such as hemophilia, low platelet counts), gout, heart problems (such as fast/irregular heartbeat, heart failure, heart attack), high blood pressure, kidney disease, liver disease, certain enzyme deficiencies (such as pyruvate kinase or G6PD deficiency).
Before having surgery or certain medical procedures (such as a heart stress test or a procedure to restore a normal heart rhythm if you have an unusually fast heartbeat), tell your doctor or dentist that you use this medication and about all the products you use (including prescription drugs, nonprescription drugs, and herbal products).
This medicine may cause stomach bleeding. Daily use of alcohol and tobacco, especially when combined with this medicine, may increase your risk for stomach bleeding. Limit alcohol and stop smoking. Consult your doctor or pharmacist for more information.
This drug contains aspirin. Children and teenagers younger than 18 years should not take aspirin if they have chickenpox, flu, or any undiagnosed illness or if they have recently received a vaccine. In these cases, taking aspirin increases the risk of Reye's syndrome, a rare but serious illness.
Older adults may be more sensitive to the side effects of this drug, especially stomach ulcer/bleeding, or trouble sleeping.
Aspirin is not recommended for use during pregnancy. Consult your doctor before using this medication if you are or think you may be pregnant. If you become pregnant or think you may be pregnant, tell your doctor right away. Do not use this medication during the last 3 months of pregnancy because of possible harm to the unborn baby or problems during delivery.
This medication passes into breast milk and may harm a nursing infant. Breast-feeding while using this drug is not recommended. Consult your doctor before breast-feeding.
Store at room temperature away from light and moisture. Do not store in the bathroom. Keep all medications away from children and pets.
Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company.
Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval.
Some products that may interact with this drug are: acetazolamide, corticosteroids (such as prednisone), dichlorphenamide, methotrexate, mifepristone, valproic acid, vemurafenib, herbal medications (such as ginkgo biloba).
Before using this product, consult your doctor if you have recently received certain live vaccines (such as varicella vaccine, live flu vaccine).
This medication may increase the risk of bleeding when taken with other drugs that also may cause bleeding. Examples include anti-platelet drugs such as clopidogrel, "blood thinners" such as dabigatran/enoxaparin/warfarin, among others.
Check all prescription and nonprescription medicine labels carefully since many medications contain pain relievers/fever reducers known as NSAIDs (non-steroidal anti-inflammatory drugs) such as ibuprofen, ketorolac, naproxen. To prevent an overdose of aspirin, read the labels carefully before taking other pain relievers or cold products to make sure they do not contain aspirin. Ask your pharmacist about using these products safely.
Daily use of NSAIDs (such as ibuprofen) may decrease aspirin's ability to prevent heart attack/stroke. If you are taking low-dose aspirin for prevention of heart attack/stroke, consult your doctor or pharmacist for more details and to discuss other possible treatments (such as acetaminophen) for your pain/fever.
This medication may interfere with certain medical/lab tests (such as dipyridamole-thallium imaging tests, certain urine tests), possibly causing false test results. Make sure lab personnel and all your doctors know you use this drug.
If someone has overdosed and has serious symptoms such as passing out or trouble breathing, call 911. Otherwise, call a poison control center right away. US residents can call their local poison control center at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: burning pain in the throat/stomach, confusion, mental/mood changes, fainting, weakness, ringing in the ears, fever, rapid breathing, change in the amount of urine, seizures, loss of consciousness.
If you are taking this medication on a regular schedule and miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose. Take your next dose at the regular time. Do not double the dose to catch up.
Do not share this medication with others.
If you are taking this medication for a long time, lab and/or medical tests (such as liver/kidney function, blood count) may be done to check for side effects. Keep all medical and lab appointments. Consult your doctor for more details.
Because this product contains caffeine, taking it close to bedtime may give you trouble falling asleep. Limit the use of caffeine-containing medications, foods, or beverages while taking this product. If you take too much caffeine, you may become nervous or irritable, have trouble sleeping, or have fast heartbeat.
If you are taking this product for headaches, it is best to avoid certain foods that may trigger your headaches. Lifestyle changes such as stress reduction programs, exercise, and dietary changes may help prevent headaches. Talk to your doctor or pharmacist about lifestyle changes that might benefit you.
Blink Health will always honor the price reflected at the time you purchased your medication. Your final price is based on the medication you pick up at the pharmacy. If you pick up a different form, dosage, or quantity, you will be charged or credited the difference. Blink Health reserves the right to cancel a transaction and refund you if the underlying cost of the prescription drug changes significantly after you have purchased your medication. Blink Health reserves the right to change its prescription drug prices in real time based on supply and demand trends and other factors. Any savings claims made by Blink are based on U.S. retail prices without prescription drug coverage. *Retail Prices (Cash Prices) vary among pharmacies. The Retail Prices displayed are estimates based on multiple sources, including price lists, historical claims and data provided by pharmacies. Our Price Match Guarantee covers generic drugs. Additional conditions apply. For more details visit our Price Match page. †Delivery may be subject to delays. Free shipping is available for most orders through USPS first class shipping. If an order is placed, or if a delivery period falls, on a USPS holiday, the delivery time window will be extended by additional days, as applicable. No deliveries on Sunday or USPS holidays. Home delivery orders ship from a licensed, US based pharmacy after a valid prescription has been received. No home delivery orders will ship without a valid prescription written by a prescriber. Blink Health's pharmacy team will transfer prescriptions from other pharmacies or prescribers. Home delivery orders may be subject to delays if those pharmacies or prescribers do not immediately respond to requests to transfer prescriptions to Blink Health's pharmacy team. ‡Promotional offer excludes opioids, E.D. (i.e. sildenafil, tadalafil and generics Viagra and Cialis) and hair loss medications (i.e. finasteride, generic Propecia), and any orders that include online doctor visits for E.D., hair loss, birth control, cold sores, high cholesterol or acid reflux. Cannot be combined with other offers. Blink Health is not sponsored by or affiliated with any of the pharmacies identified. The pharmacy trademarks and logos above are the property of their respective owners. Blink Health is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information. Please seek medical advice before starting, changing or terminating any medication or prescription.
Disclosures: Blink Health is NOT insurance or a Medicare prescription drug plan. Users are obligated to pay the price presented during the checkout process. Blink Health is available to users at participating pharmacies only. No enrollment or periodic fees apply. Our address is 1407 Broadway, Suite 2100, New York, NY 10018, 1 (844) 265 - 6444, www.blinkhealth.com.